# SDR KZ52003F00001

- Difficulty date: October 2, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N5080L
- Make and model: Beech 65
- Aircraft serial: LF59
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 504400287778
- Condition: Cracked
- Location: Aft Bulkhead
- Part time: 10,359 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION REVEALED THE PARTS TO BE CRACKED BETWEEN RIVET HOLES WHERE STIFFENER WAS ATTACHED TO AFT BULKHEAD.  NO FURTHER DAMAGE WAS NOTED AFTER PART WAS REMOVED.(K)
